# SDR SWIA200718219

- Difficulty date: April 5, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 7,696 hours, 6,747 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOOR SUPPORT BEAM HAS CRACKED UPPER SUPPORT ANGLE AT LBL9/RBL9 AND ALL FOUR CLIPS ARE CRACKED, DISCOVERED AT C-CHECK.  REPLACED FILLER ANGLE, SPLICE ANGLES AND CLIPS AT STA280 LBL9/RBL9.
